Complete sets of diagonal operators in quantum-statistical mechanics

W.J. Caspers, H.P. van de Braak, P.W. Verbeek, J.C. Verstelle

Research output: Contribution to journalArticleAcademic

6 Citations (Scopus)
73 Downloads (Pure)


Complete sets of diagonal operators, i.e. operators commuting with the hamiltonian of a physical system, are constructed. In terms of these sets all diagonal operators can be written as a series, the uniform convergence of which is studied for infinitely large systems. This uniform convergence is introduced as a possible criterion for ergodicity.
Original languageEnglish
Pages (from-to)210-224
Issue number2
Publication statusPublished - 1971


  • IR-68114

Fingerprint Dive into the research topics of 'Complete sets of diagonal operators in quantum-statistical mechanics'. Together they form a unique fingerprint.

Cite this